# SDR DALA2025061104451

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 PAX CABIN AFT ENTRY AREA FLOOR PANELS #S 261PF, 262EF, 261EF AND 261DF WITH INSERTS CORRODED, MISSING AND TOP LAYER DAMAGED. CORRECTIVE ACTION: REPLACED PER ER/A 626799-14. (1016738)
